# SDR FDEA202106281605

- Difficulty date: June 28, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - BILGE STATION 5-11 LONGERON 25 FOUND SURFACE CORROSION . DUPLICATED SDR RAISED, PLEASE REFER TO SNRM #N01050, WORK ORDER 00079485 WITH   SDR   #21-1568 FOR THE DETAILS.
